# SDR SWAA010896

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 49,787 hours, 49,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 456240
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  SMOKE AND FUMES NOTICED IN CABIN AFTER TAKEOFF.  REMOVED AND REPLACED LT AIR CYC MACHINE, RECIRC FAN (P/N 64505-1), COALESCER BAGS, AND HEPA FILTER PER MM.  PERFORMED 5 MIN ENG POWER RUN AND PRESSURIZED ACFT, ALL SYS OPS CHECK GOOD PER MM.
